Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 16, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 17, 2015, 3:36 PM CDT for Caldwell County, Gonzales County, Texas. It took effect at May 18, 2015, 12:01 AM CDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- May 17, 2015, 3:36 PM CDT (20:36 UTC)
- In effect from
- May 18, 2015, 12:01 AM CDT
- Expired
- May 18, 2015, 3:43 PM CDT
- In force
- 16 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Caldwell County, TX, Gonzales County, TX
The river
Written for the forecast point Plum Creek near Luling (LULT2).
- Action stage
- 20 ft
- Minor stage
- 23 ft
- Moderate stage
- 24 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08173000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
022
WGUS44 KEWX 172036
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 PM CDT SUN MAY 17 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Plum Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC055-177-181436-
/O.NEW.KEWX.FL.W.0016.150518T0501Z-150518T2043Z/
/LULT2.1.ER.150518T0501Z.150518T0600Z.150518T0843Z.NO/
336 PM CDT SUN MAY 17 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Plum Creek near Luling.
* from late tonight to Monday afternoon...or until the warning is cancelled.
* At 3:00 PM Sunday the stage was 13.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and continue to
rise to near 23.5 feet by after midnight tomorrow.The creek will fall below
flood stage by early tomorrow.
* Impact...At 24.0 feet...Moderate lowland flooding reaches significant areas of
the flood plain flooding secondary roads and low bridges. Livestock in the
flood plain may be cut off in low areas and drowned..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Luling 20 23 13.0 Sun 3 PM 22.4 16.7 10.1 7.4 6.7
&&
LAT...LON 2975 9765 2975 9756 2964 9755 2966 9763
$$1 follow-up statement
992
WGUS84 KEWX 180256
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 PM CDT SUN MAY 17 2015
...The flood warning is cancelled for the following rivers in Texas...
Plum Creek near Luling AFFECTING Caldwell and Gonzales Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC055-177-180326-
/O.CAN.KEWX.FL.W.0016.000000T0000Z-150518T2043Z/
/LULT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
956 PM CDT SUN MAY 17 2015
The flood warning is cancelled for
the Plum Creek near Luling.
* At 9:00 PM Sunday the stage was 19.2 feet.
* Flood stage is 23.0 feet.
* Forecast...the river will crest below flood stage at 22.3 feet tomorrow
morning.
* Impact...At 23.0 feet...Minor lowland flooding escapes banks into lower
sections of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Luling 20 23 19.2 Sun 9 PM 16.3 10.7 8.0 6.7
&&
LAT...LON 2975 9765 2975 9756 2964 9755 2966 9763
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 17, 3:16 PM CDT, 20 minutes earlier.
Area forecast discussion, May 17, 3:16 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 316 PM CDT SUN MAY 17 2015 .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... A MCS MODIFIED AIR MASS WILL LIMIT MUCH OF THE CONVECTION FOR TONIGHT...ALTHOUGH MUCH OF THE MODEL DATA CONTINUES TO SUPPORT SCATTERED CONVECTION AND SIGNIFICANT RAINFALL AMOUNTS. WILL UNDERCUT POPS TO MAINLY SLIGHT CHANCES...WITH ONLY A SMALL REGION OF SLIGHTLY ENHANCED POPS OVER THE RIO GRANDE PLAINS. A SMALL OUTFLOW BOUNDARY LOCATED IN THIS AREA COULD TAP INTO DAYTIME HEATING THIS EVENING...WITH INCREASING STABILITY EXPECTED TONIGHT. IF A STRONG CELL DOES DEVELOP THIS EVENING...LIGHT WESTERLY STEERING FLOW SHOULD LEAD TO SHORT-LIVED CONVECTION. THE HRRR GENERATES OVERNIGHT CONVECTION OVER CENTRAL COUNTIES FROM THE LLJ ENHANCED RETURN FLOW OF LOW LEVEL MOISTURE...BUT EXPECT MORE IN THE LINE OF SPRINKLES OR DRIZZLE AFTER MIDNIGHT. RAIN CHANCES SHOULD PICK UP AGAIN MONDAY...BUT BOUNDARY INTERACTIONS SHOULD BE MORE FAVORABLE WELL TO THE NORTH AND NORTHWEST. THUS WILL KEEP LOW END CHANCE POPS WHICH IS STILL DOWN FROM THE SYNOPTIC MODELS THAT ARE ROUGHLY 20 PERCENT HIGHER ON POPS. BY MONDAY NIGHT...CONVERGENCE TO MODEL CONSENSUS IS REASONABLE WITH POPS STILL FAVORED TO THE NORTH AND NORTHWEST BASED ON CONVECTIVE INITIATION MOSTLY FAVORED TO THE NW. && .LONG TERM (TUESDAY THROUGH SUNDAY)... TUESDAY INTO THURSDAY REMAINS AN INTERESTING PERIOD WITH MOST OF THE SYNOPTIC MODELS SHIFTING IN FAVOR OF A FRONTAL ZONE REACHING CENTRAL TX. WITH THE NEXT MID TO UPPER LEVEL SHORTWAVE TROUGH EJECTION...EXPECTED TO MOVE FROM NRN MEXICO INTO THE CENTRAL PLAINS...SHOWN TO BE MORE SHALLOW AND FARTHER NW THAN THE PREVIOUS COUPLE OF DISTURBANCES...AM STILL IN FAVOR OF CONSERVATIVE POPS WITH SLIGHTLY HIGHER POPS TO THE NORTH. BY THURSDAY...REPEATED ROUNDS OF THUNDERSTORMS OVER NORTH TEXAS SHOULD ENABLE ENOUGH BOUNDARY POOLING TO ENHANCE RAIN CHANCES INTO THE WEEKEND...THOUGH THE BLEND OF MODEL DATA ONLY SHOWS A SUBTLE EASTERLY SHIFT IN WINDS. LATER RUNS SHOULD BE ABLE TO FURTHER CLARIFY WHETHER A FRONT MAKES INTO THE AREA...AND WITH THAT A BETTER UNDERSTANDING IF NEW FLASH FLOOD OR POSSIBLE SEVERE THREATS WERE TO COME ABOUT. TEMPERATURES ARE ALSO AT THE MERCY OF THESE EVER CHANGING BOUNDARY AND THUNDERSTORM INDUCED CLOUD AREAS...SO A BLENDED GUIDANCE APPROACH TO THE FORECAST CONTINUES WITH CONTINUED HUMID AND MILD CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 86 72 85 71 / 10 30 20 30 10 AUSTIN BERGSTROM INTL AIRPORT 71 86 72 85 71 / 10 30 20 30 10 NEW BRAUNFELS MUNI AIRPORT 71 86 72 85 71 / 10 30 20 30 10 BURNET MUNI AIRPORT 69 84 70 83 69 / 10 30 20 40 20 DEL RIO INTL AIRPORT 73 87 71 87 71 / 20 30 40 40 30 GEORGETOWN MUNI AIRPORT 71 84 71 83 70 / 10 30 20 40 10 HONDO MUNI AIRPORT 72 87 73 88 71 / 20 30 20 30 20 SAN MARCOS MUNI AIRPORT 71 85 72 85 71 / 10 30 20 30 10 LA GRANGE - FAYETTE REGIONAL 74 87 73 85 72 / 10 40 10 30 10 SAN ANTONIO INTL AIRPORT 72 86 73 86 72 / 10 30 20 30 20 STINSON MUNI AIRPORT 73 87 73 87 72 / 10 30 20 30 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...HAMPSHIRE SYNOPTIC/GRIDS...OAKS PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 17, 5:27 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 527 AM CDT SUN MAY 17 2015 TXZ171>173-183>194-202>209-217>225-228-181100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 527 AM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AND INTO THE AFTERNOON. SOME STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 4 INCHES...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS NORTH OF A DEL RIO TO SAN ANTONIO TO GIDDINGS LINE. IN ADDITION...THERE WILL ALSO BE A POTENTIAL FOR ISOLATED STRONG TO SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE IN SEVERE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, May 17, 12:06 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 NW PIPE CREEK 29.75N 98.97W
05/17/2015 M1.70 INCH BANDERA TX COCORAHS
RAIN FELL IN THE PAST TWO HOURS
0700 AM HEAVY RAIN 1 N ROLLINGWOOD 30.29N 97.79W
05/17/2015 M2.18 INCH TRAVIS TX MESONET
RAIN FELL IN THE PAST TWO HOURS
0722 AM HEAVY RAIN CAMP MABRY 30.32N 97.77W
05/17/2015 M1.94 INCH TRAVIS TX ASOS
RAIN HAS FALLEN WITHIN THE PAST THREE HOURS WITH 1.12
INCHES FALLING BETWEEN 6 AND 7AM
0722 AM HEAVY RAIN 1 SE SUNSET VALLEY 30.23N 97.82W
05/17/2015 M1.64 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST 90 MINUTES
0730 AM FLASH FLOOD 1 N WELFARE 29.93N 98.79W
05/17/2015 KENDALL TX COCORAHS
JOSHUAL CREEK LOW WATER CROSSING AT WARING WELFARE ROAD
HAS 1.5 FEET OF WATER OVER IT...AND ZINKE CREEK LOW
WATER CROSSING JUST TO THE SOUTH HAS WATER OVER IT.
OBSERVER REPORTS 1.81 INCHES OF RAIN FELL BETWEEN 515
AND 730AM
0800 AM FLASH FLOOD BUDA 30.09N 97.84W
05/17/2015 HAYS TX LAW ENFORCEMENT
COLE SPRINGS ROAD CLOSED DUE TO HIGH WATER...ALSO
GOFORTH ROAD IN KYLE CLOSED DUE TO HIGH WATER. SEVERAL
ROADS ACROSS THE COUNTY HAVE 3 TO 4 INCHES OF WATER OVER
THE ROAD
0800 AM FLASH FLOOD NEW BRAUNFELS 29.70N 98.12W
05/17/2015 COMAL TX DEPT OF HIGHWAYS
ROAD CLOSURES AT RIVER ROAD SOUTH...HUECO SPRINGS
LOOP...SMITHSON VALLEY ROAD NORTH...ROLLING CREEK...FAWN
LANE...CYPRESS COVE ROAD AND SPRING BRANCH ROAD
0844 AM FLASH FLOOD 2 W ELGIN 30.35N 97.41W
05/17/2015 BASTROP TX EMERGENCY MNGR
COUNTY LINE ROAD LOW-WATER CROSSING NEAR HIGHWAY 290 IS
CLOSED DUE TO HIGH WATER.
0849 AM FLASH FLOOD 4 SSW JOLLYVILLE 30.40N 97.78W
05/17/2015 TRAVIS TX DEPT OF HIGHWAYS
SPICEWOOD SPRINGS ROAD CLOSED DUE TO HIGH WATER...ALSO
THERE ARE DOZENS OF ROAD CLOSURES ACROSS HAYS TRAVIS
WILLIAMSON CALDWELL BASTROP AND LEE COUNTIES AS SHOWN ON
THE ATXFLOODS.COM WEBSITE
0900 AM FLASH FLOOD 3 NNE ZORN 29.78N 97.95W
05/17/2015 GUADALUPE TX LAW ENFORCEMENT
HWY 123 BETWEEN FM1978 AND FM1979 IS
IMPASSABLE...REDWOOD ROAD AT 1978 IMPASSABLE
0930 AM HEAVY RAIN 2 N MCQUEENEY 29.62N 98.04W
05/17/2015 M1.18 INCH GUADALUPE TX COCORAHS
RAIN FELL IN THE PAST TWO HOURS
0938 AM FLASH FLOOD SAN ANTONIO 29.43N 98.49W
05/17/2015 BEXAR TX DEPT OF HIGHWAYS
SEVERAL ROAD CLOSURES DUE TO HIGH WATER...INCLUDING
STAHL ROAD...SHANNON LEE...LESLIE ROAD...HAUSMANN ROAD
SOUTH AND CONTOUR DR
1000 AM FLASH FLOOD 3 NNE GRUENE 29.77N 98.08W
05/17/2015 COMAL TX EMERGENCY MNGR
CITIZENS HAD TO BE LEAD AWAY FROM A WATER STRANDED VAN
ON HOFFMANN LANE
1130 AM FLASH FLOOD LULING 29.68N 97.65W
05/17/2015 CALDWELL TX EMERGENCY MNGR
EMC REPORTS MAJOR FLOODING ISSUES ACROSS THE ENTIRE
COUNTY WITH NUMEROUS ROADS FLOODED AND LOW WATER
CROSSINGS INUNDATED FROM RECENT HEAVY RAINS. EMERGENCY
VEHICLES ARE UNABLE TO RESPOND TO SOME CALLS DUE TO
IMPASSABLE ROADS
&&
EVENT NUMBER EWX1500387 EWX1500388 EWX1500389 EWX1500390 EWX1500391
EWX1500392 EWX1500394 EWX1500393 EWX1500398 EWX1500395 EWX1500397
EWX1500396 EWX1500399 EWX1500400
SBSLocal storm report, May 17, 1:11 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM FLOOD 7 SE DALE 29.85N 97.48W
05/17/2015 CALDWELL TX COCORAHS
FIELD FLOODING OCCURRED WITH RECENT HEAVY RAINS...2.06
INCHES FELL IN THE PAST FOUR HOURS
&&
EVENT NUMBER EWX1500401
SBSLocal storm report, May 17, 1:50 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
150 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLOOD 4 E MUSTANG RIDGE 30.05N 97.62W
05/17/2015 CALDWELL TX EMERGENCY MNGR
TWO SWIFT WATER RESCUES ONGOING...ONE ON CALDWELL ROAD
NEAR HWY 21 INVOLVING MULTIPLE PERSONS AND A NEARLY
SUBMERGED VEHICLE...THE OTHER ALONG A COUNTY ROAD NEAR
THE HAYS COUNTY BORDER
&&
EVENT NUMBER EWX1500402
SBSLocal storm report, May 17, 2:02 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD INKS LAKE STATE PARK 30.72N 98.38W
05/17/2015 BURNET TX LAW ENFORCEMENT
LOW WATER CROSSINGS CLOSED AND BARRICADED AT CR116 AND
PARK ROAD 4 AND THEN SHORTLY THEREAFTER AT DOUBLE HORN
CREEK ON CR404
&&
EVENT NUMBER EWX1500403
SBSLocal storm report, May 17, 2:06 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
206 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 7 NNE NEW BRAUNFELS 29.80N 98.07W
05/17/2015 M3.10 INCH COMAL TX COCORAHS
RAIN FELL IN THE PAST SIX HOURS
&&
EVENT NUMBER EWX1500404
SBSLocal storm report, May 17, 2:40 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 PM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLOOD 4 E MUSTANG RIDGE 30.05N 97.62W
05/17/2015 CALDWELL TX EMERGENCY MNGR
TWO SWIFT WATER RESCUES ONGOING...ONE ON CALDWELL ROAD
NEAR HWY 21 INVOLVING ONE PERSON AND A NEARLY SUBMERGED
VEHICLE...THE OTHER ALONG A COUNTY ROAD NEAR THE HAYS
COUNTY BORDER
&&
CORRECTED REMARKS
EVENT NUMBER EWX1500402
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 12:54 AM CDT | Special Weather Statement | EWX | Edwards, Val Verde | 36 min |
| May 17, 1:36 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real, Val Verde | 3 hr |
| May 17, 1:50 AM CDT | Special Weather Statement | EWX | Edwards | 40 min |
| May 17, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 17, 2:05 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 17, 2:50 AM CDT | Special Weather Statement | EWX | Gillespie, Llano | 55 min |
| May 17, 3:04 AM CDT | Special Weather Statement | EWX | Real | 41 min |
| May 17, 3:54 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 17, 4:05 AM CDT | Special Weather Statement | EWX | Blanco, Burnet | 40 min |
| May 17, 4:19 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| May 17, 4:58 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| May 17, 5:30 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 17, 5:40 AM CDT | Special Weather Statement | EWX | Maverick, Uvalde, Zavala | 50 min |
| May 17, 5:52 AM CDT | Areal Flood Advisory | EWX | Maverick, Zavala | 3 hr |
| May 17, 5:56 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Hays and 4 more | 3 hr |
| May 17, 6:15 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| May 17, 7:00 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 3 hr |
| May 17, 7:18 AM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Maverick, Medina, Uvalde, Zavala | 3 hr |
| May 17, 7:32 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 17, 8:09 AM CDT | Flash Flood Warning | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more | 3 hr |
| May 17, 8:44 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays, Kendall, Travis, Williamson | 2 hr |
| May 17, 9:16 AM CDT | River Flood Warning | EWX | Dimmit | 12 days |
| May 17, 9:55 AM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| May 17, 10:15 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes, Lavaca | 60 min |
| May 17, 10:45 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Comal, Hays, Kendall, Travis and 1 more | 2 hr |
| May 17, 11:01 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more | 3 hr |
| May 17, 11:30 AM CDT | Flash Flood Warning | EWX | Caldwell | 2 hr |
| May 17, 11:45 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 39 hr |
| May 17, 11:51 AM CDT | River Flood Warning | EWX | Travis | 14 hr |
| May 17, 1:28 PM CDT | Areal Flood Advisory | EWX | Caldwell | 4 hr |
| May 17, 3:42 PM CDT | River Flood Warning | EWX | Gonzales | 56 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.